# SDR ASAA0782065

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 54,121 hours, 28,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5933054768
- Condition: Corroded
- Location: Bs 196-241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK EXISTING REPAIR SPLICE CORRODED.  REMOVED DAMAGED SECTION OF TRACK.  INSTALLED REPLACEMENT PER SRM 51-10-4 AND 53-05.
